View Full Version : Tired after Ritalin, stomach issues after Medikinet


EuropeanADHD
08-07-14, 10:48 AM
Hi, does anybody feel tired after Ritalin? (I take the Ritalin extended-release version, it's called Ritalin Adult here).

I take exactly the same amount I used to take Medikinet (again Adult - the extended-release). I don't want to take Medikinet as I have stomach problems when I take it. But Ritalin just makes me so tired and sleepy directly after swallowing the pill. I've tried taking less than my usual 20 mg dose, but then there're no positive effects for my concentration. I do get enough sleep.

Twiggy
08-07-14, 01:52 PM
Take Ritalin with food.
I had more side effects when I took it on an empty stomach.

EuropeanADHD
08-07-14, 02:01 PM
I always take medicines with food.

chelona
08-09-14, 03:50 PM
I have it sometimes an hour after I take the Ritalin LA. The tiredness don`t last long, when it bothers me I drink a coffee.